# SDR DALA2015062603968

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 65,575 hours, 49,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS BETWEEN STRINGERS 17 & 18L BS 229.   CUT OUT THE DAMAGE IAW SRM 53-04-3, FIG 2, SHT 5.  DRILLED A REPAIR DOUBLER IAW SRM 53-04-3, FIG 2, SHT 5.   INSTALLED REPAIR DOUBLER IAW SRM 53-04-3, FIG 2
